# SDR FWR2003F00001

- Difficulty date: December 18, 2002
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N3589B
- Make and model: Piper PA-31-350
- Aircraft serial: 318052134
- Engine: Lyc TIO540*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 409872
- Condition: Cracked
- Location: Fwd Fuselage
- Part time: 1,151 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DURING BASE INSPECTION, FATIGUED OVER THE YEARS, AGING AIRCRAFT PROGRAM PROBABLY APPLIES TO THIS PART.  THE UPPER ATTACH POINT OF THE NOSE GEAR ACTUATOR ATTACHES TO THIS PART.
